SciELO - Scientific Electronic Library Online

vol.58 issue2Growth and characterization of β-InN films on MgO: the key role of a β-GaN buffer layer in growing cubic InNNon-stationary response of photorefractive crystal under an external sinusoidal electric field author indexsubject indexsearch form
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • Have no similar articlesSimilars in SciELO


Revista mexicana de física

Print version ISSN 0035-001X


CHAUCA, J.; DORIA, R.  and  VALLE, J.L. M.. On renormalizability of a non-linear abelian gauge model. Rev. mex. fis. [online]. 2012, vol.58, n.2, pp.152-159. ISSN 0035-001X.

Considering that physical processes work as a group, a whole gauge procedure becomes necessary. In a previous work, we have developed this new approach for a classical non-linear abelian gauge model. At this work, one intends to understand the corresponding quantum extension through its renormalizability. For this, one studies Feynman graphs, quantum action principle, power counting procedure, Ward identities and primitively divergent graphs. Under this renormalization procedure one computes a non-linear whole abelian gauge model.

Keywords : Whole gauge symmetry; renormalizability; power counting; primitively divergent graphs; Ward identities.

        · abstract in Spanish     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License